# SDR UPS05M45359

- Difficulty date: July 18, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 56,408 hours, 10,885 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7789542
- Part serial: TAG919738
- Condition: Corroded
- Location: Bs 1841-1921
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT STA 1841-1921 RBL = 107 FOUND CORRODED IN SEVERAL PLACES CABIN SEAT/T AT STA 1841-1921 RBL 107 CORROSION REMOVAL C/OUT PER SRM 53-70-00 V1.R.37, FOUND OUT OF LIMIT ORI THK 0.080" AND MAT REMOVED BEYOND ACCEPTED LIMIT.  SEAT/T FASTENERS REMOVED AND SEAT/T SPLICE CUT STA 1831 PER SRM 53-70-00 F1,V1.R37.  NEW SEAT/TRACK REPAIR SPLICE HAT AND SPLICE PLATE STA 1831-2007 RBL107 INSTALLED SRM 1-31-01V.2.R37.
